Mathematical modeling of the HIV/AIDS epidemic in Cuba

Antonio Mastroberardino, Yuanji Cheng, Ahmed Abdelrazec, Hao Liu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, a nonlinear mathematical model is presented forthe transmission dynamics of HIV/AIDS in Cuba. Due to Cuba's highly successful national prevention program, we assume that the only mode of transmission is through contact with those yet to be diagnosed with HIV. We find the equilibria of the governing nonlinear system, perform a linear stability analysis, and then provide results on global stability.

Original languageEnglish (US)
Article number1550047
JournalInternational Journal of Biomathematics
Volume8
Issue number4
DOIs
StatePublished - Jan 1 2015

Fingerprint

Mathematical Modeling
Linear stability analysis
Linear Stability Analysis
Global Stability
Nonlinear Model
Nonlinear systems
Nonlinear Systems
Contact
Mathematical Model
Mathematical models

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Applied Mathematics

Cite this

Mastroberardino, Antonio ; Cheng, Yuanji ; Abdelrazec, Ahmed ; Liu, Hao. / Mathematical modeling of the HIV/AIDS epidemic in Cuba. In: International Journal of Biomathematics. 2015 ; Vol. 8, No. 4.
@article{2310891a52424b37a1c13929e6aa461e,
title = "Mathematical modeling of the HIV/AIDS epidemic in Cuba",
abstract = "In this paper, a nonlinear mathematical model is presented forthe transmission dynamics of HIV/AIDS in Cuba. Due to Cuba's highly successful national prevention program, we assume that the only mode of transmission is through contact with those yet to be diagnosed with HIV. We find the equilibria of the governing nonlinear system, perform a linear stability analysis, and then provide results on global stability.",
author = "Antonio Mastroberardino and Yuanji Cheng and Ahmed Abdelrazec and Hao Liu",
year = "2015",
month = "1",
day = "1",
doi = "10.1142/S1793524515500473",
language = "English (US)",
volume = "8",
journal = "International Journal of Biomathematics",
issn = "1793-5245",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

Mathematical modeling of the HIV/AIDS epidemic in Cuba. / Mastroberardino, Antonio; Cheng, Yuanji; Abdelrazec, Ahmed; Liu, Hao.

In: International Journal of Biomathematics, Vol. 8, No. 4, 1550047, 01.01.2015.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematical modeling of the HIV/AIDS epidemic in Cuba

AU - Mastroberardino, Antonio

AU - Cheng, Yuanji

AU - Abdelrazec, Ahmed

AU - Liu, Hao

PY - 2015/1/1

Y1 - 2015/1/1

N2 - In this paper, a nonlinear mathematical model is presented forthe transmission dynamics of HIV/AIDS in Cuba. Due to Cuba's highly successful national prevention program, we assume that the only mode of transmission is through contact with those yet to be diagnosed with HIV. We find the equilibria of the governing nonlinear system, perform a linear stability analysis, and then provide results on global stability.

AB - In this paper, a nonlinear mathematical model is presented forthe transmission dynamics of HIV/AIDS in Cuba. Due to Cuba's highly successful national prevention program, we assume that the only mode of transmission is through contact with those yet to be diagnosed with HIV. We find the equilibria of the governing nonlinear system, perform a linear stability analysis, and then provide results on global stability.

UR - http://www.scopus.com/inward/record.url?scp=84941578627&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84941578627&partnerID=8YFLogxK

U2 - 10.1142/S1793524515500473

DO - 10.1142/S1793524515500473

M3 - Article

AN - SCOPUS:84941578627

VL - 8

JO - International Journal of Biomathematics

JF - International Journal of Biomathematics

SN - 1793-5245

IS - 4

M1 - 1550047

ER -